# SDR AU510001711

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Part number: AEL74241PL
- Condition: Deteriorated
- Location: Engine
- Part time: 773 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER PISTON TOP COMPRESSION RING PLASMA COATING DELAMINATING.  TOP RINGS ON ALL OTHER PISTONS SHOWING SIGNS OF DELAMINATION BEGINNING TO OCCUR.
